Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada/Sustiva or Truvada/Reyataz
Oct 13, 2005

Hello Keith.

Typically, which of the above combinations could I expect the least side effects from (And what are they normally?), and which would disturb my metabolism the least?

Regards,

Tom.

Response from Dr. Henry

Truvada/Reyataz would likely have fewer side effects but is not recommended at present because of a negative effect of the tenofovir on the levels of Reyataz. For that reason it is recommended to boost the Reyataz with 100 mg ritonavir. That regimen will be compared head to head (along with a Epzicom vs Truvada comparison) in a large soon to be opened ACTG trial (5202) which should provide better data to answer your question (little data available directly comparing the two). KH



Previous
italian vaccine
Next
Long lasting herpes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement